MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 C-STEM SZ 2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 C-STEM SZ 2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 961315000
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The inserter and the stem stuck together.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgical delay 30 mins.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM SZ 2 HIGH OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7994739
Report Number1818910-2018-73199
Device Sequence Number288745
Product Code JDI
UDI-Device Identifier10603295236849
UDI-Public10603295236849
Combination Product (Y/N)N
PMA/510(K) Number
K003421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961315000
Device Lot NumberD18050844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/29/2018
11/08/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date10/31/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1